MathSciNet Relay Station
MathSciNet bibliographic data
MR2828128 37D40 (37E30)
Lanneau, Erwan; Thiffeault, Jean-Luc On the minimum dilatation of pseudo-Anosov homeromorphisms on surfaces of small genus. [On the minimum dilatation of pseudo-Anosov homeomorphisms on surfaces of small genus] Ann. Inst. Fourier (Grenoble) 61 (2011), no. 1, 105–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement